Psycho-Babble Social | for general support | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: PS Tina? gabbix2

Posted by tina on April 22, 2003, at 15:53:47

In reply to PS Tina?, posted by gabbix2 on April 22, 2003, at 14:26:01

actually Gabbi, just the opposite. I lost weight.
I'm gaining like crazy on the effexor though. It's yet another thing depressing me. :(
tinaxxoo


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Social | Framed

poster:tina thread:221400
URL: http://www.dr-bob.org/babble/social/20030421/msgs/221514.html